# SDR SWAA2017112017909

- Difficulty date: October 3, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A3815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW FRAME CRACKED AT THE UPPER OUTBOARD CORNER.  REPAIR LT NR 1 WINDOW FRAME IAW ACO.
